Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Why do I have late period? Why is there clear whitish discharge?

my period is late and i never have a late period. I have taken pregnancy test at home all negative but, i have some clear whitish discharge coming out of me. i have no symptoms at all of anything?? In the last 2 months i have been walking 5-6 days a week and eating the same but, does the exercise the reason possibly for not getting a period? thanks
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thanks for writing to health care magic.

Exercise of waking 5 to 6 days a week is not going to cause delayed periods. Do not worry about that. There are several causes for delayed periods. Please contact your doctor for a complete examination.

Do not stop walking thinking that that is the cause for delayed periods. Infact walking is good for your health.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty,
Associate Professor,
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor